Men's Health
Exercise
Drug Side Effects

Does the use of testosterone boosters as a teenager cause a decrease in testesterone later in life?

012

Answer

User Avatar
Wiki User
05/07/2008

Yes. Your body only makes testosterone if it needs it. If you take supplemental testosterone, coincidentally your body stops producing natural testosterone, as it doesnt need it anymore. Once you stop taking the testosterone, your body may produce more than it did, but never to the amount that is needed for optimal survival. Testosterone has a lot of uses, and is mostly a male supplement when the male who is using it wants to build muscle mass. Short exposure to supplemental testosterone might have little to no effect, but large doses of testosterone for long periods of time, can and do effect latent testosterone production. That's what many in the medical field are reporting.

All medications have unexpected and sometimes unwanted side effects.